# SDR R61A201812271266

- Difficulty date: December 27, 2018
- Submitted: January 2, 2019
- Operation: Air carrier
- Aircraft: N857RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000079
- Aircraft time: 38,380 hours, 22,787 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 4952447
- Part serial: 0713A
- Condition: Inoperative
- Location: Cabin Pressure
- Part time: 10,826 hours, 7,135 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

RAPID DEPRESSURIZATION AT FL310. DESCENDED TO 10,000 FEET MAX CABIN ALT 11,600. DECLARED EMERGENCY, DIVERTED TO ORD, LANDED WITHOUT INCIDENT. R&R OUTFLOW VALVE.
